# SDR MASA200400680

- Difficulty date: December 4, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 7,520 hours, 5,650 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 818
- Condition: Inoperative
- Location: Nlg
- Part time: 1,663 hours, 1,462 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2992 PHL - AIRCRAFT RETURNED TO FIELD DUE TO THE NOSE GEAR NOT RETRACTING.  MAINTENANCE ARE IN THE PROCESS OF SWINGING THE GEAR IN THE HANGER.  12/4 MAINTENANCE REPLACED PRIORITY VALVE.
